# SDR DALA2018110406471

- Difficulty date: November 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 13,007 hours, 4,766 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: MXP8065
- Condition: Defective
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK DOES NOT TEST AND RESET WHILE IN 100% POSITION. MASK FUNCTIONS NORMALLY. INSTALLED SERVICEABLE OBSERVERS O2 MASK REGULATOR PER AMM 35-12. LEAK CK OK. OP CK OK.
